Xiong, Liming and Broersma, H.J. and Li, Xueliang and Li, MingChu (2004) The hamiltonian index of a graph and its branch-bonds. Discrete mathematics, 285 (1-3). pp. 279-288. ISSN 0012-365X
Broersma, H.J. and Xiong, Liming (2002) A note on minimum degree conditions for supereulerian graphs. Discrete Applied Mathematics, 120 (1-3). pp. 35-43. ISSN 0166-218X
Xiong, Liming and Broersma, H.J. and Hoede, C. and Li, Xueliang (2002) Degree sums and subpancyclicity in line graphs. Discrete mathematics, 242 (1-3). pp. 255-267. ISSN 0012-365X
Liming, Xiong (2001) Circuits in graphs and the Hamiltonian index. thesis.
Xiong, L. and Broersma, H.J. and Li, X. (2001) The Hamiltonian index of a graph and its branch-bonds. [Report]